Drug Side Effects Index: A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  Q  R  S  T  U  V  W  X  Y  Z

Tic from HPV (GARDASIL) 2008

Vaccine Manufacturer:MERCK & CO. INC.
Vaccine Code:HPV4
Vaccine Type:HUMAN PAPILLOVAVIRUS QUADRIVALENT
Vaccine Name:HPV (GARDASIL)
Year Reported:2008
Symptom Reported:Tic

HPV (GARDASIL) Side Effects Report #303912
HPV (GARDASIL) vaccine side effect was reported on 01/15/2008. Female patient was vaccinated with HPV (GARDASIL). Patient symptoms: Tic, "Information has been received from an office manager concerning a female patient (age not reported) who on an unspecified date was vaccinated with Gardasil (lot number unknown) injection. On an unspecified date, within days after receiving Gardasil the patient experienced a neurological tick/tremor in the arm in which the patient received Gardasil. Medical attention was sought. There was no further adverse event information. No further information is available." UnknownUnknown . During the same period patient was treated with
Unknown . Patient recovered.

HPV (GARDASIL) Side Effects Report #307562
HPV (GARDASIL) vaccine side effect was reported on 03/14/2008. Female patient, child 10.0 years of age, was vaccinated with HPV (GARDASIL). Patient symptoms: Tic, "Information has been received from a consumer concerning her 11 year old daughter who on 19-DEC-2007 was vaccinated with the first dose of GARDASIL. Concomitant therapy included pimozide (ORAP) and guanfacine HC1 (TENEX). The consumer reported that her daughter had minor ticks in her face for about 2 years but they were controlled with the ORAP. About a week after receiving GARDASIL, the patient started having ticks where her arms, legs and head would twitch about every 4 seconds and her eyes would blink about every 4 seconds as well. The patient had gone to a neurologist, and had an MRI done of her brain. The patient was diagnosed with Tourette's syndrome and was placed on TENET. Additional information has been requested. 4/1/08 Reviewed PCP medical records which reveal patient having nervous tics since approx 2003. DX: motor tic. Referred to neuro. 7/11/08 Case closed as incomplete. Will reopen should neuro medical records become available." "Unknown Family Hx: tics, bipolar, ETOH abuse PMH: tics (head tilt, mouth twitch, cough, eye blink), allergic rhinitis, limited social skills."Magnetic resonance LABS: sleep deprived EEG WNL. . During the same period patient was treated with
Tenex; Orap . Patient recovered.

HPV (GARDASIL) Side Effects Report #309373
HPV (GARDASIL) vaccine side effect was reported on 04/12/2008. Female patient, 17.0 years of age, was vaccinated with HPV (GARDASIL). Patient symptoms: Tic, "On December 17, 2007, four days after receiving the third Gardasil vaccine Samantha developed violent tics. She was unable to control the movement of her head and limbs. The tics were proceeded by a low grade temperature, then severe shooting ear pain. The following day she was seen by her pediatrician and a pediatric neurologist. Blood tests and MRI's done. There were no positive findings. She was placed on clonapine and tenex. The tics reduced and became more manageable. Due to there being no positive findings she was referred to a psychiatrist who gradually took her off clonapine (the tenex has been discontinued) and replaced it with effexor. The tics were controllable, but not gone. Feb 4, 2008 Samantha developed a low grade temperature, followed by stabbing ear pain, then the tics resumed. She was seen by her ped and ped neuro. Stress was thought to be the cause. They lasted for four days. Then the tics subsided. The temp, ear pain, and violent tics reappeared on March 10 lasting 9 days. Blood tests were run. There were no positive findings. She was seen by the ped, ped neuro and by an ENT. The ent beleives the ear pain was due to clenching of the jaw. She was placed on a soft food diet for two weeks.On April 7 the tics appeared but not as violently. There was a small temperature but no ear pain." nonenoneMRI and blood tests were negative . During the same period patient was treated with
none . Patient recovered.


Loading

Please Share Your Tic from HPV (GARDASIL) 2008 Experience, Join the Discussion:
Medical Device Index: A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  Q  R  S  T  U  V  W  X  Y  Z
Source: VAERS
PatientsVille.com does not provide medical advice, diagnosis or treatment. The information contained on PatientsVille.com site has not been scientifically or otherwise verified as to a cause and effect relationship and cannot be used to estimate the incidence of adverse drug reactions or for establishing or changing of patient treatments.The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider.We hope you found our information about b>Tic from HPV (GARDASIL) 2008.


© Copyright 2018 patientsville.com.